# SDR DHLA201000151

- Difficulty date: December 5, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM562C
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK FRONT SPAR LWR CAP SPLICE CRACKED 1" STA  XFS 532.000 S-64 PERFORMED MAJOR REPAIR IAW EC-02340-001, WO 9735, MESSAGE SEU-SEU-10-0074-028, DATED 11-17-10. REMOVED CRACKED SPLICE FITTING IAW JC EC-02340-001, MESSAGE SEU-10-0074-028 AND DWG 3644046. PERFORMED NDT INSP TO SPLICE FITTING IAW NDT SPM PART 08. NO CRACK FOUND. ENCLOSED SMN FORM 242-4. CLEANED AND APPLIED POLYURETHANE TOP COATING YELLOW TO AREA AND SPLICE FITTING IAW SRM 51-1-12. INSTALLED NEW SPLICE FITTING IAW SRM 51-1-12 SRM 51-1-20D, SRM 51-3-1.
